Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 27, 2015, 4:59 AM CDT for Jim Hogg County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2015, 4:59 AM CDT (09:59 UTC)
- Expired
- Apr 27, 2015, 5:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3577 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
246
WUUS54 KBRO 270959
SVRBRO
TXC247-271045-
/O.NEW.KBRO.SV.W.0025.150427T0959Z-150427T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
459 AM CDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 545 AM CDT
* AT 459 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMPSONVILLE...OR 9 MILES
SOUTHWEST OF JIM HOGG COUNTY AIRPORT...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH
SCHOOL...GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES...
THOMPSONVILLE AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2706 9847
2712 9896 2727 9896 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 0959Z 280DEG 30KT 2724 9884
$$
CASTILLO2 follow-up statements
400
WWUS54 KBRO 271015
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
515 AM CDT MON APR 27 2015
TXC247-271045-
/O.CON.KBRO.SV.W.0025.000000T0000Z-150427T1045Z/
JIM HOGG TX-
515 AM CDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN JIM HOGG COUNTY...
AT 515 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER HEBBRONVILLE...MOVING EAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES AND HEBBRONVILLE
BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2706 9847
2711 9886 2727 9896 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 1015Z 256DEG 30KT 2728 9869
$$
CASTILLO606
WWUS54 KBRO 271030
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
530 AM CDT MON APR 27 2015
TXC247-271039-
/O.CAN.KBRO.SV.W.0025.000000T0000Z-150427T1045Z/
JIM HOGG TX-
530 AM CDT MON APR 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JIM HOGG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2706 9847
2711 9886 2727 9896 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 1028Z 280DEG 30KT 2726 9855
$$
CASTILLOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:53 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 27, 3:53 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 AM CDT MON APR 27 2015 .SHORT TERM /NOW THROUGH TUESDAY/...CURRENTLY THE UPPER LEVEL LOW IS CENTERED OVER NEW MEXICO WITH A BROAD AREA OF DIFFLUENCE ALOFT FROM NORTH TO SOUTH CENTRAL TEXAS. A COLD FRONT IS MOVING SOUTHEAST ACROSS THE AREA WITH A LINE OF THUNDERSTORMS DEVELOPING WITH FROPA. THE LATEST RADAR SCANS SHOW THE LINE WEAKENING FURTHER SOUTH OF CRP BUT DEWPOINTS STILL RANGE BETWEEN 75 TO 79 DEGREES ALONG THE NORTHERN COUNTIES WITH SE WINDS IN PLACE. SOME OF THE STORMS DEVELOPING OVER CRP AREA COULD MAKE ITS WAY INTO THE NORTHERN COUNTIES OF BROOKS AND KENEDY. AS A RESULT INCREASE POPS FOR THE POTENTIAL OF SOME CONVECTION OCCURRING IN THE EARLY MORNING HOURS. AS THIS LOW MOVES FURTHER EAST TODAY...EXPECT FROPA TO ARRIVE BY MID DAY WITH ABUNDANCE OF DRY AIR STARTING TO FILTER IN FROM THE WEST. ONCE THE DRY AIR BEGINS TO MOVE INTO THE AREA...THE RAIN CHANCES WILL BE LIMITED FOR ANY CONVECTION THIS AFTERNOON. HOWEVER...STRONGER PRESSURE GRADIENT BEHIND IT WILL INCREASE NORTHWEST WINDS BETWEEN 15 TO 20 MPH WITH GUSTS UP TO 25 MPH. THE LATEST AQI KEEPS US UNDER A MODERATE AIR QUALITY AT THIS TIME FOR TODAY BUT AS THE FRONT MAKE ITS WAY INTO THE AREA WILL ALLOW FOR THE HAZE AND MIST TO MOVE FURTHER SOUTH INTO THE GULF OF MEXICO AND GIVE THE CWA A BREAK OF THE AGRICULTURAL BURNING SMOKE. THIS DRY AIRMASS WILL CLEAR SKY CONDITION ALLOWING FOR MORE DAYTIME MIXING TODAY. HIGH TEMPERATURES WILL BE HOT RANGING FROM 90 TO 93 DEGREES ALONG THE RIO GRANDE VALLEY. TONIGHT...THE CLOSED LOW MOVES SLOWLY EAST INTO NORTHERN TEXAS AND OKLAHOMA WITH A RELAX PRESSURE GRADIENT EXPECTED OVERNIGHT. THE LIGHT WINDS AND CLEAR SKY WITH A FEW CIRRUS STREAMING ACROSS WILL ALLOW FOR TEMPERATURES TO LOWER TO MID TO LOW 60S. OVERNIGHT THE SURGE OF HIGH PRESSURE WILL MAKE IT THROUGH THE AREA INCREASING NORTHERLY WINDS TUESDAY. THE BREEZE CONDITIONS WILL PREVAIL THROUGH THE DAY WITH GUSTY WINDS. THICKNESS VALUES CONTINUE TO SHOW A LOWERING TREND WITH THIS LOW WHICH WILL ALLOW FOR TEMPS TO REMAIN IN THE MID TO UPPER 70S AND NEAR 80S ALONG THE RGV. THIS WILL POSSIBLY BE THE LAST TIME WE WILL SEE TEMPS THIS LOW UNTIL FALL. DUE TO THE ABUNDANCE OF DRY AIR IN THE AREA THE POTENTIAL FOR RAIN IS NIL. && .MARINE... NOW THROUGH TUESDAY...UPPER LEVEL LOW OVER NEW MEXICO WILL TRAVEL EAST DURING THE SHORT TERM. THIS CLOSED LOW WILL BRING A COLD FRONT TODAY SHIFTING WINDS TOWARDS THE NORTH TO NORTHWEST THIS AFTERNOON. THE SEAS WILL NOT INCREASE AS MUCH TODAY AS THE GRADIENT REMAINS RELAX. CONDITIONS BEGIN TO CHANGE TUESDAY AS THE MAIN SURGE OF THE HIGH PRESSURE MAKE ITS WAY SOUTHEAST INCREASING WINDS AND SEAS TUESDAY DURING THE DAY. SCA WILL BE POSSIBLE TUESDAY DUE TO STRONG WINDS AND HIGH BUILDING SEAS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 88 67 78 59 / 20 10 10 10 BROWNSVILLE 93 66 79 56 / 20 10 10 10 HARLINGEN 92 65 79 55 / 20 10 10 10 MCALLEN 93 66 82 57 / 20 10 10 10 RIO GRANDE CITY 93 63 79 57 / 20 10 10 10 SOUTH PADRE ISLAND 83 69 76 61 / 20 10 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/61
Hazardous weather outlook, Apr 27, 4:21 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 421 AM CDT MON APR 27 2015 TXZ248>257-280930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 421 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENT AT AREA BEACHES TODAY. HAZE FROM AGRICULTURAL BURNING FROM MEXICO WILL REDUCE VISIBILITY THROUGH MID DAY WITH VISIBILITY RANGING BETWEEN 1 TO 3 MILES. VISIBILITY WILL BEGIN TO IMPROVE BEHIND THE FRONT BY MID DAY ACROSS DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ELEVATED RISK OF RIP CURRENTS IS FORECAST AT LOCAL BEACHES TUESDAY THROUGH WEDNESDAY DUE TO STRONGER WINDS AND HIGHER SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-280930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 421 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST TUESDAY AND WEDNESDAY DUE TO STRONGER WINDS AND HIGHER SEAS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 27, 4:06 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
406 AM CDT MON APR 27 2015
TXZ248-270945-
ZAPATA TX-
406 AM CDT MON APR 27 2015
...SPECIAL WEATHER STATEMENT...
AT 406 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF EL CENIZO...OR 16 MILES NORTHWEST OF ZAPATA COUNTY
AIRPORT...MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...ZAPATA COUNTY AIRPORT...MEDINA...ZAPATA MIDDLE
SCHOOL...LAS PALMAS...ZAPATA HIGH SCHOOL...ZAPATA COUNTY PUBLIC
LIBRARY...FALCON LAKE ESTATES...ZAPATA COUNTY FIRE DEPARTMENT...
FALCON SHORES...FALCON MESA...SIESTA SHORES...ZAPATA--MEDINA...BLACK
BASS AND ROMEO T. FLORES PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2709 9943 2711 9944 2718 9943 2727 9945
2732 9937 2727 9933 2727 9920 2695 9904
2681 9926 2686 9928 2687 9932 2688 9933
2692 9932 2694 9939 2696 9939 2698 9938
2701 9943 2702 9945 2706 9945
TIME...MOT...LOC 0906Z 326DEG 33KT 2717 9938
CASTILLOSpecial weather statement, Apr 27, 4:17 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
417 AM CDT MON APR 27 2015
TXZ248-271000-
ZAPATA TX-
417 AM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAPATA COUNTY UNTIL 500
AM CDT...
AT 416 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHEAST OF RIO BRAVO...OR 17 MILES NORTH OF ZAPATA COUNTY
AIRPORT...MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUSTAMANTE AND ESCOBAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2709 9943 2713 9943 2715 9944 2718 9943
2727 9945 2732 9937 2727 9933 2727 9896
2712 9895 2698 9899 2698 9938 2701 9943
2702 9944 2706 9945
TIME...MOT...LOC 0916Z 297DEG 27KT 2722 9929
CASTILLOSpecial weather statement, Apr 27, 4:39 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
439 AM CDT MON APR 27 2015
TXZ248-249-271030-
JIM HOGG TX-ZAPATA TX-
439 AM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 530 AM CDT...
AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF THOMPSONVILLE...OR 15 MILES WEST OF JIM HOGG
COUNTY AIRPORT...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...RANDADO...SOUTH FORK ESTATES...
THOMPSONVILLE AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9850 2701 9859 2716 9925 2727 9920
2727 9880 2735 9880 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0937Z 290DEG 34KT 2729 9899
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:06 AM CDT | Special Weather Statement | BRO | Zapata | 39 min |
| Apr 27, 4:17 AM CDT | Special Weather Statement | BRO | Zapata | 43 min |
| Apr 27, 4:39 AM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Apr 27, 5:44 AM CDT | Special Weather Statement | BRO | Jim Hogg | 46 min |
| Apr 27, 4:18 PM CDT | Small Craft Advisory | BRO | 50 hr | |
| Apr 27, 4:18 PM CDT | Small Craft Advisory for Winds | BRO | 30 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.